How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42802
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I am -polar and on a variety of medications. Yesterday I

Customer Question

I am bi-polar and on a variety of medications. Yesterday I went in for my hep a and b booster shots but the nurse talked me into getting the dpt, mmr, pneumococcsl, tetanus shots as well. I had not consulted a Dr first. I had a very bad reaction to the vaccine the night after I received them. I felt almost out of body, I was dizzy, very emotional, couldn't stop crying and had a severe panic attack. Could these vaccines have interacted with any of my medications?
Carbamazapine, Seroquel, Dexedrine, clonazepam, cypralex?
I would like to know if this was an extreme side effect of having all of the vaccines at once.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
Hello, this is Dr. David. I have read your question and I'm ready to help.
have you had crying episodes and severe panic attacks before like this
usually several vaccines together would not cause worse anxiety and panic attacks, but not every patient is the same.
usually several vaccines would not interact with the medications you are taking.
if you were worried about a possible interaction, this could have lead to increased anxiety and the panic attack.
usually vaccines will cause more commonly mild low grade fever, aches in the area of vaccination, sometimes a mild rash that responds to tylenol as usual side effects.
how is your anxiety and panic symptoms today? are they better?

Related Medical Questions